# SDR DALA2023020700939

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N860DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31971
- Aircraft time: 20,981 hours, 7,916 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9602378) STRONG ODOR AFTER TAKEOFF SMELLED LIKE A DIRTY AIR CONDITIONING PACK. SMELL CAME BACK ON LANDING APPROX SIX THOUSAND FEET. NO DISCREPANCIES NOTED, NO FUMES, SMOKE OR ODOR DETECTED. REMOVED AND REPLACED RECIRC AIR FILTERS PER B737 AMM 21-25.
